Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 62, Pages 3957-3962
http://dx.doi.org/10.1155/S0161171203301425

Parrondo's paradox

Department of Mathematics, C.W. Post Campus, Long Island University, 720 Northern Boulevard, Brookville 11548, NY, USA

Received 3 January 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey C. Berresford and Andrew M. Rockett, “Parrondo's paradox,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 62, pp. 3957-3962, 2003. https://doi.org/10.1155/S0161171203301425.